# SDR ASAA2016052516969

- Difficulty date: May 25, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SUPPORTANGLE
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. PIT, INTERSECTION OF BS 500I BULKHEAD. AND FLOOR ATTACH ANGLES AT STR. 21R HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL THICKNESS .071 IAW DWG 143A9485 REV. F 100 PERCENT MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  R & R WITH NEW ANGLES IAW SRM 51-40-02 AND BAC DWG 143A9481, REV:B.
